MathSciNet Relay Station
MathSciNet bibliographic data
MR526317 34C10 (34A30 34B05)
Elias, Uri Focal points for a linear differential equation whose coefficients are of constant signs. Trans. Amer. Math. Soc. 249 (1979), no. 1, 187–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement